# SDR 2006UALA00718

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 64,042 hours, 10,337 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED AT ORD UNDER AMBER ALERT DUE TO ILLUMINATED FLAP DISAGREE LIGHT.
